MathSciNet Relay Station
MathSciNet bibliographic data
MR1994044 91B30 (60G44 60H10 60H30 91B28)
Gaier, J.; Grandits, P.; Schachermayer, W. Asymptotic ruin probabilities and optimal investment. Ann. Appl. Probab. 13 (2003), no. 3, 1054–1076.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement